# SDR UIEA2011011400126

- Difficulty date: January 14, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 74,044 hours, 14,432 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 2090 S29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FUSELAGE BS 2090 STRINGER 29R WAS FOUND CRACKED DURING INSPECTION. THE CRACKED STRINGER WAS REPAIRED PER SRM 53-10-03 FIGURE 1, BY SPLICING THE STRINGER 29R, AT BS 2101 TO BS 2115.
